×

Toeplitz operators with distributional symbols on Fock spaces. (English) Zbl 1259.47037

In this paper, the authors study Toeplitz operators with distributional symbols in the setting of weighted Fock spaces of entire functions on the complex plane. Sufficient conditions for boundedness and compactness of Toeplitz operators are presented in terms of the symbol belonging to a weighted Sobolev space \(W_{\omega}^{-m,\infty}\)of negative order.
Reviewer: Yufeng Lu (Dalian)

MSC:

47B35 Toeplitz operators, Hankel operators, Wiener-Hopf operators
46E35 Sobolev spaces and other spaces of “smooth” functions, embedding theorems, trace theorems
PDF BibTeX XML Cite
Full Text: DOI Euclid

References:

[1] R.A. Adams, Sobolev spaces , Academic Press, 1975. · Zbl 0314.46030
[2] A. Alexandrov and G. Rozenblum, Finite rank Toeplitz operators: some extensions of D. Luecking’s theorem , J. Funct. Anal. 256 (2009), no. 7, 2291-2303. · Zbl 1165.47018
[3] S. Axler and D. Zheng, Compact operators via the Berezin transform , Indiana Univ. Math. J. 47 (1998), no. 2, 387-400. · Zbl 0914.47029
[4] F.A. Berezin, Quantization , Math. USSR Izv. 8 (1974), 1109-1163.
[5] F.A. Berezin, Quantization in complex symmetric spaces , Math. USSR Izv. 9 (1975), 341-379. · Zbl 0324.53049
[6] C.A. Berger and L.A. Coburn, Toeplitz operators on the Segal-Bargmann space , Trans. Amer. Math. Soc. 301 (1987), no. 2, 819-827. · Zbl 0625.47019
[7] M. Dostanić and K. Zhu, Integral operators induced by the Fock kernel , Integral Eq. Operator Theory 60 (2008), no. 2, 217-236. · Zbl 1148.32004
[8] V. Guillemin, Toeplitz operators in \(n\)-dimensions , Int. Eq. Oper. Th. 7 (1984), 145-205. · Zbl 0561.47025
[9] R. Howe, Quantum mechanics and partial differential equations , J. Funct. Anal. 38 (1980), 188-254. · Zbl 0449.35002
[10] J. Isralowitch and K. Zhu, Toeplitz operators on the Fock space , Integral Equations Operator Theory 66 (2010), no. 4, 593-611. · Zbl 1218.47046
[11] D.H. Luecking, Trace ideal criteria for Toeplitz operators , J. Funct. Anal. 73 (1987), no. 2, 345-368. · Zbl 0618.47018
[12] A. Perälä, J. Taskinen and J. Virtanen, Toeplitz operators with distributional symbols on Bergman spaces , to appear in Proc. Edinburgh Math. Soc. · Zbl 1233.47025
[13] W. Rudin, Functional Analysis , Mc Graw-Hill, 1973. · Zbl 0253.46001
[14] D. Suarez, The essential norm of operators in the Toeplitz algebra on \(A^ p(\ABDAbbB_ n)\) , Indiana Univ. Math. J. 56 (2007), no. 5, 2185-2232. · Zbl 1131.47024
[15] J. Taskinen and J.A. Virtanen, Toeplitz operators on Bergman spaces with locally integrable symbols , Rev. Mat. Iberoam. 26 (2010), no. 2, 693-706. · Zbl 1204.47040
[16] N. Vasilevski, Commutative algebras of Toeplitz operators on the Bergman space , Operator Theory: Advances and Applications, Vol. 185, Birkhäuser Verlag, 2008. · Zbl 1168.47057
[17] K. Zhu, \(BMO\) and Hankel operators on Bergman spaces , Pac. J. Math. 155 (1992), no.2, 377-395. · Zbl 0771.32007
[18] K. Zhu, Operator Theory in Function Spaces , 2nd edition, Mathematical Surveys and Monographs, 138, American Mathematical Society, Providence, RI, 2007. · Zbl 1123.47001
[19] N. Zorboska, Toeplitz operators with \(BMO\) symbols and the Berezin transform , Int. J. Math. Sci. 46 (2003), 2929-2945. · Zbl 1042.47022
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.